MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410560
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "patient's concern with the product" and rupture.
 
Event or Problem Description
Healthcare professional reported right side "patient's concern with the product." additionally, healthcare professional reported rupture.Device has been explanted.
 
Event or Problem Description
Healthcare professional additionally reported "any creases associated with hole.".
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.4, b.5, b.6, h.3, h.6.Device evaluation: visual analysis of the returned device identified: the weight the device within specification, fold creases, deformation, and yellow particles on the shell.After autoclave cycle was observed: cloudy color in the gel.Based on the device analysis the final assessment is: creases are observed but have no relationship with manufacturing.No openings were observed on the device.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11717413
Report Number9617229-2021-06331
Device Sequence Number3833541
Product Code FTR
UDI-Device Identifier10888628003019
UDI-Public10888628003019
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2021
Device Model NumberFX-410560
Device Catalogue NumberFX-410560
Device Lot Number3003309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight58